CSN Login
Members Online: 11

You are here

Skin problems

coachman
Posts: 3
Joined: May 2008

Can anyone tell me if they have had skin problems since being treated with radiation and also chem.? My last treatments were in February of 2007. I have problems with my skin easily bruising and tearing. Just a slight rub on something causes blood to collect under my skin and make a purplish spot on my skin. This is on my hands, arms, fingers and legs. I understand that my skin may be thin due to my age (61) and years of sun exposure without using sunscreen. Also my mother had skin problems such as this. My were minor however before radiation and chem. and are becoming more serious now. Can anyone share anything on this?

lolojldunn
Posts: 37
Joined: Apr 2008

Hi Coachman,

In response to your post regarding skin issues, I personally haven't experienced the bruising issues you described. However, I was recently diagnosed with squamous cell carcinoma of the skin on my ear.

Maybe aging and years of exposure to the sun might have had something to do with it but it sure makes one wonder. I've never had issues with my "old hide" until this matter was diagnosed. I can say that as I'll be 62 at the end of the month.

I'll be two years post treatment for stage 4 SCC of the right tonsil on August 16th. Got a clean bill of health from the Doc on my last 6 month check up. She did notice the ear issue and referred me to a Dermatologist. Had Mohs surgery on Monday for the ear issue.

I would strongly encourage you to discuss your bruising issues with your Doc ASAP.

Keep us posted.

Take care Coachman,

Jim

Subscribe to Comments for "Skin problems"